Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 232630, 9 pages
http://dx.doi.org/10.1155/2012/232630
Research Article

Ulam Stability of a Quartic Functional Equation

1Department of Mathematics, Garmsar Branch, Islamic Azad University, Garmsar, Iran
2Institute for Mathematical Research, University Putra Malaysia, 43400 UPM, Serdang, Selangor Darul Ehsan, Malaysia

Received 11 January 2012; Revised 9 February 2012; Accepted 13 February 2012

Academic Editor: Nicole Brillouet-Belluot

Copyright © 2012 Abasalt Bodaghi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [15 citations]

The following is the list of published articles that have cited the current article.

  • Seo Yoon Yang, Abasalt Bodaghi, and Kamel Ariffin Mohd Atan, “Approximate Cubic ∗-Derivations on Banach ∗-Algebras,” Abstract and Applied Analysis, vol. 2012, pp. 1–12, 2012. View at Publisher ยท View at Google Scholar
  • Choonkil Park, and Abasalt Bodaghi, “On the stability of *-derivations on Banach *-algebras,” Advances In Difference Equations, 2012. View at Publisher ยท View at Google Scholar
  • Abasalt Bodaghi, Seyed Mohsen Moosavi, and Hamidreza Rahimi, “The generalized cubic functional equation and the stability of cubic Jordan $$*$$ ∗ -derivations,” Annali Dell'universita' Di Ferrara, 2013. View at Publisher ยท View at Google Scholar
  • Abasalt Bodaghi, and Choonkil Park, “Jordan *-Derivations And Quadratic Jordan *-Derivations On Real C*-Algebras And Real Jc*-Algebras,” International Journal of Geometric Methods in Modern Physics, pp. 1350051, 2013. View at Publisher ยท View at Google Scholar
  • Abasalt Bodaghi, Sun Young Jang, and Choonkil Park, “On the Stability of Jordan *-Derivation Pairs,” Results in Mathematics, vol. 64, no. 3-4, pp. 289–303, 2013. View at Publisher ยท View at Google Scholar
  • Abasalt Bodaghi, “Cubic derivations on Banach algebras,” Acta Mathematica Vietnamica, 2013. View at Publisher ยท View at Google Scholar
  • Abasalt Bodaghi, and Sang Og Kim, “Stability of a Functional Equation Deriving from Quadratic and Additive Functions in Non-Archimedean Normed Spaces,” Abstract and Applied Analysis, vol. 2013, pp. 1–10, 2013. View at Publisher ยท View at Google Scholar
  • Janusz Brzdęk, and Krzysztof Ciepliński, “Hyperstability and Superstability,” Abstract and Applied Analysis, vol. 2013, pp. 1–13, 2013. View at Publisher ยท View at Google Scholar
  • Eon Wha Shim, Su Min Kwon, Yun Tark Hyen, Yong Hun Choi, and Abasalt Bodaghi, “Approximately Ternary Homomorphisms on -Ternary Algebras,” Abstract and Applied Analysis, vol. 2013, pp. 1–7, 2013. View at Publisher ยท View at Google Scholar
  • Abasalt Bodaghi, “Stability of a Quartic Functional Equation,” The Scientific World Journal, vol. 2014, pp. 1–9, 2014. View at Publisher ยท View at Google Scholar
  • Abasalt Bodaghi, “Stability of a Mixed Type Additive and Quartic Functional Equation,” Filomat, vol. 28, no. 8, pp. 1629–1640, 2014. View at Publisher ยท View at Google Scholar
  • Abasalt Bodaghi, and Sang Og Kim, “Ulam's Type Stability Of A Functional Equation Deriving From Quadratic And Additive Functions,” Journal of Mathematical Inequalities, vol. 9, no. 1, pp. 73–84, 2015. View at Publisher ยท View at Google Scholar
  • Abasalt Bodaghi, “Intuitionistic fuzzy stability of the generalized forms of cubic and quartic functional equations,” Journal Of Intelligent & Fuzzy Systems, vol. 30, no. 4, pp. 2309–2317, 2016. View at Publisher ยท View at Google Scholar
  • Abasalt Bodaghi, Choonkil Park, and John Michael Rassias, “Fundamental stabilities of the nonic functional equation in intuitionistic fuzzy normed spaces,” Communications of the Korean Mathematical Society, vol. 31, no. 4, pp. 729–743, 2016. View at Publisher ยท View at Google Scholar
  • Abasalt Bodaghi, “Approximate mixed type additive and quartic functional equation,” Boletim da Sociedade Paranaense de Matematica, vol. 35, no. 1, pp. 43–56, 2017. View at Publisher ยท View at Google Scholar